Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 350, Number 8
HTML articles powered by AMS MathViewer

On the existence of convex classical solutions for multilayer free boundary problems with general nonlinear joining conditions
Andrew Acker PDF
Trans. Amer. Math. Soc. 350 (1998), 2981-3020
Small subalgebras of Steenrod and Morava stabilizer algebras
N. Yagita PDF
Trans. Amer. Math. Soc. 350 (1998), 3021-3041
Morita equivalence for crossed products by Hilbert $C^\ast$-bimodules
Beatriz Abadie, Søren Eilers and Ruy Exel PDF
Trans. Amer. Math. Soc. 350 (1998), 3043-3054
Homogeneity in powers of subspaces of the real line
L. Brian Lawrence PDF
Trans. Amer. Math. Soc. 350 (1998), 3055-3064
Liouvillian integration and Bernoulli foliations
D. Cerveau and P. Sad PDF
Trans. Amer. Math. Soc. 350 (1998), 3065-3081
Equations for the Jacobian of a hyperelliptic curve
Paul van Wamelen PDF
Trans. Amer. Math. Soc. 350 (1998), 3083-3106
Cusp forms for congruence subgroups of $Sp_n(\mathbb {Z})$ and theta functions
Yaacov Kopeliovich PDF
Trans. Amer. Math. Soc. 350 (1998), 3107-3118
Complicated dynamics of parabolic equations with simple gradient dependence
Martino Prizzi and Krzysztof P. Rybakowski PDF
Trans. Amer. Math. Soc. 350 (1998), 3119-3130
Convergence of Madelung-like lattice sums
David Borwein, Jonathan M. Borwein and Christopher Pinner PDF
Trans. Amer. Math. Soc. 350 (1998), 3131-3167
Similarity to a contraction, for power-bounded operators with finite peripheral spectrum
Ralph deLaubenfels PDF
Trans. Amer. Math. Soc. 350 (1998), 3169-3191
On hyper Kähler manifolds associated to Lagrangian Kähler submanifolds of $T^\ast \mathbb \{C\}^n$
Vicente Cortés PDF
Trans. Amer. Math. Soc. 350 (1998), 3193-3205
Based algebras and standard bases for quasi-hereditary algebras
Jie Du and Hebing Rui PDF
Trans. Amer. Math. Soc. 350 (1998), 3207-3235
On the best constant for Hardy’s inequality in $\mathbb {R}^n$
Moshe Marcus, Victor J. Mizel and Yehuda Pinchover PDF
Trans. Amer. Math. Soc. 350 (1998), 3237-3255
Criteria for $\bar {d}$-continuity
Zaqueu Coelho and Anthony N. Quas PDF
Trans. Amer. Math. Soc. 350 (1998), 3257-3268
A family of quantum projective spaces and related $q$-hypergeometric orthogonal polynomials
Mathijs S. Dijkhuizen and Masatoshi Noumi PDF
Trans. Amer. Math. Soc. 350 (1998), 3269-3296
Quantized enveloping algebras for Borcherds superalgebras
Georgia Benkart, Seok-Jin Kang and Duncan Melville PDF
Trans. Amer. Math. Soc. 350 (1998), 3297-3319
Lie ideals in triangular operator algebras
T. D. Hudson, L. W. Marcoux and A. R. Sourour PDF
Trans. Amer. Math. Soc. 350 (1998), 3321-3339
Discrete series characters and two-structures
Rebecca A. Herb PDF
Trans. Amer. Math. Soc. 350 (1998), 3341-3369
Weighted norm inequalities for integral operators
Igor E. Verbitsky and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 350 (1998), 3371-3391
Filling-invariants at infinity for manifolds of nonpositive curvature
Noel Brady and Benson Farb PDF
Trans. Amer. Math. Soc. 350 (1998), 3393-3405
Correction to “Fox calculus, symplectic forms, and moduli spaces”
Valentino Zocca PDF
Trans. Amer. Math. Soc. 350 (1998), 3407